Alert archive / Arkansas / Tornado Warnings in 2013
Tornado Warning 48, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at May 31, 2013, 12:53 AM CDT for Monroe County, Woodruff County, Arkansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2013, 12:53 AM CDT (05:53 UTC)
- Expired
- May 31, 2013, 1:30 AM CDT
- In force
- 37 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Monroe County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 106 km from the middle of the area, began a volume at 05:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 8:46 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 5.9 hours before the alert went out and 308 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1766 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 814 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
751
WFUS54 KLZK 310553
TORLZK
ARC095-147-310630-
/O.NEW.KLZK.TO.W.0048.130531T0553Z-130531T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1253 AM CDT FRI MAY 31 2013
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN WOODRUFF COUNTY IN EASTERN ARKANSAS...
NORTH CENTRAL MONROE COUNTY IN EASTERN ARKANSAS...
* UNTIL 130 AM CDT
* AT 1250 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED NEAR BRINKLEY. DOPPLER RADAR SHOWED THIS SEVERE
STORM MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
HUNTER... ZENT... FARGO...
SAULSBURG... GREENLEE PARK... DODSON LAKE...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 216 AND 218.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3499 9105 3499 9114 3492 9114 3492 9112
3491 9111 3486 9111 3484 9114 3495 9125
3509 9109 3502 9103
TIME...MOT...LOC 0553Z 223DEG 16KT 3491 9116
$$
441 follow-up statement
212
WWUS54 KLZK 310618
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
118 AM CDT FRI MAY 31 2013
ARC095-147-310628-
/O.CAN.KLZK.TO.W.0048.000000T0000Z-130531T0630Z/
MONROE AR-WOODRUFF AR-
118 AM CDT FRI MAY 31 2013
...THE TORNADO WARNING FOR SOUTHEASTERN WOODRUFF AND NORTH CENTRAL
MONROE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
ARKANSAS.
LAT...LON 3499 9105 3499 9114 3492 9114 3492 9112
3491 9111 3486 9111 3484 9114 3495 9125
3509 9109 3502 9103
TIME...MOT...LOC 0618Z 223DEG 16KT 3499 9107
$$
44What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 31, 12:36 AM CDT, 17 minutes earlier.
Area forecast discussion, May 31, 12:36 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1236 AM CDT FRI MAY 31 2013 .AVIATION... WIDESPREAD CONVECTION EXPECTED TO CONTINUE THROUGH THE NIGHT WITH A SLOW WEAKENING TREND EXPECTED. STRONGER CELLS ARE STILL CAPABLE OF PRODUCING STRONG DAMAGING WINDS AND HAIL. CONDITIONS WILL GENERALLY AVERAGE VFR BUT MVFR CONDITIONS LIKELY IN AND NEAR ANY THUNDERSTORM ACTIVITY. ADDITIONAL CONVECTION EXPECTED FRIDAY AFTERNOON BUT ACTIVITY WILL NOT BE AS WIDESPREAD. SOUTH TO SOUTHEAST WINDS WILL CONTINUE BETWEEN 10 AND 20 MPH WITH MUCH HIGHER GUSTS NEAR THUNDERSTORMS. && .PREV DISCUSSION... /ISSUED 203 PM CDT THU MAY 30 2013/ SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT SHOWERS/STORMS WILL BE LIKELY THIS AFTERNOON AND TONIGHT...WITH ABUNDANT LOW LEVEL MOISTURE...HIGH SHEAR...AND INSTABILITY PRESENT. SOME SEVERE STORMS ARE POSSIBLE...AND A TORNADO WATCH HAS BEEN ISSUED THROUGH 02Z. SOME STRONGER STORMS COULD PRODUCE BRIEF HEAVY RAINFALL AS WELL...GIVEN THE SLOW MEAN STORM MOTION VECTOR...AND INCREASING PRECIPITABLE WATER. ACTIVITY WILL GRADUALLY TRANSLATE NORTHEASTWARD THROUGH THE OVERNIGHT HOURS...DIMINISHING A BIT AFTER SUNSET. HOWEVER... ADDITIONAL SHOWERS/STORMS ARE POSSIBLE AS ANOTHER WAVE MOVES THROUGH...AND THE LOW LEVEL JET KICKS IN. THESE WILL MOST LIKELY AFFECT NORTHERN ARKANSAS. THERE WILL LIKELY BE A BRIEF BREAK DURING THE DAY FRIDAY. HOWEVER... COLD FRONT WILL START TO MAKE ITS WAY INTO THE REGION LATE FRIDAY AFTERNOON AND EARLY FRIDAY EVENING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AND OVERSPREAD THE AREA...PARTICULARLY IN THE NORTHWEST. DUE TO ALREADY WET GROUND...THE ADDITIONAL RAINFALL EXPECTED COULD CAUSE FLASH FLOODING. AMOUNTS OF TWO TO FOUR INCHES ARE POSSIBLE...WITH HIGHER TOTALS OF FIVE INCHES OR MORE NOT OUT OF THE QUESTION. FOR THIS REASON...HAVE ISSUED A FLASH FLOOD WATCH FOR NORTHWEST/NORTH CENTRAL ARKANSAS BEGINNING FRIDAY EVENING THROUGH MID DAY SATURDAY. IF MODEL TRENDS ARE ANY INDICATION... THIS MAY NEED TO BE ADJUSTED SOUTHWARD A BIT IN THE NEXT 12-24 HOURS. THE FRONT WILL MOVE INTO CENTRAL/SOUTHERN ARKANSAS MID DAY INTO LATE SATURDAY...WITH SHOWERS/STORMS CONTINUING. WHILE LOCALIZED HEAVY RAINFALL IS A POSSIBILITY THEN...IT/S NOT EXPECTED TO BE AS WIDESPREAD. FRONT SHOULD CLEAR OUT BY LATE SATURDAY...WITH COOLER WEATHER IN THE OFFING. LONG TERM...MONDAY THROUGH THURSDAY NO MAJOR CHANGES WERE MADE TO THE EXTENDED FORECAST. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 71 81 60 78 / 50 70 70 20 CAMDEN AR 71 88 66 84 / 20 60 70 40 HARRISON AR 68 78 56 75 / 80 80 50 10 HOT SPRINGS AR 73 83 64 82 / 20 70 70 30 LITTLE ROCK AR 72 84 65 82 / 20 70 70 40 MONTICELLO AR 73 89 69 85 / 20 60 70 40 MOUNT IDA AR 74 83 60 80 / 30 70 70 20 MOUNTAIN HOME AR 68 81 58 77 / 80 80 50 10 NEWPORT AR 71 81 61 79 / 30 70 70 30 PINE BLUFF AR 72 85 67 82 / 20 70 70 40 RUSSELLVILLE AR 71 81 60 80 / 50 80 60 10 SEARCY AR 70 82 64 79 / 30 70 70 30 STUTTGART AR 72 86 66 81 / 20 70 70 40 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM THIS EVENING THROUGH SATURDAY AFTERNOON FOR BAXTER-BOONE-MARION-NEWTON-SEARCY. && AVIATION...56
Hazardous weather outlook, May 30, 8:47 PM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 847 PM CDT THU MAY 30 2013 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-311000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 847 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS THE AREA THROUGH MOST OF THE OVERNIGHT HOURS. DAMAGING WIND GUSTS AND VERY HEAVY RAINFALL CAN BE EXPECTED WITH THE STRONGEST STORMS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY YET ANOTHER DISTURBANCE IS EXPECTED TO MOVE THROUGH THE REGION ON FRIDAY AS AN UPPER LEVEL TROUGH OF LOW PRESSURE MOVES THROUGH THE NATIONS MID SECTION. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY AND SOME OF THE STORMS COULD BE STRONG TO POSSIBLY SEVERE...ESPECIALLY IN THE AFTERNOON HOURS. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND STRONG WINDS BUT THE TORNADO THREAT CAN NOT BE DISCOUNTED ENTIRELY. IN ADDITION TO THE POSSIBILITY OF STRONG STORMS...THE MOISTURE LADEN AIR MASS COULD ALSO LEAD TO LOCALLY HEAVY RAIN. ROUGHLY THE NORTHERN HALF OF THE STATE IS UNDER A SLIGHT RISK OF SEVERE WEATHER FRIDAY. THE AFOREMENTIONED UPPER TROUGH WILL MOVE OFF TO THE NORTHEAST ON SATURDAY FINALLY ALLOWING A SLOW MOVING COLD FRONT TO ADVANCE INTO THE STATE. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE BOUNDARY AND SOME OF THE STORMS COULD BE STRONG TO POSSIBLY SEVERE WITH DAMAGING WINDS AND HEAVY RAIN THE MAIN CONCERN. THE AREA OF CONCERN WILL BE ALONG THE BOUNDARY ITSELF AND WILL COVER A MUCH LARGER AREA THAN TODAY OR FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH MOST OF THE OVERNIGHT HOURS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56/55
In the hours before
Special weather statement, May 30, 10:28 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1028 PM CDT THU MAY 30 2013 ARZ033-034-310415- WHITE AR-WOODRUFF AR- 1028 PM CDT THU MAY 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WOODRUFF AND EASTERN WHITE COUNTIES UNTIL 1115 PM CDT... AT 1024 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTHEAST OF MCRAE...OR 7 MILES SOUTH OF SEARCY...MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... SEARCY... AUGUSTA... WEST POINT... PRYOR... KENSETT... JUDSONIA... HURRICANE LAKE WMA... HIGGINSON... GEORGETOWN... WORDEN... WALKER... GRIFFITHVILLE... GREGORY... TURTLE LAKE... THREE SISTERS LAKE... THREE PRONG LAKE... TAYLOR SLOUGH... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3539 9137 3516 9125 3508 9170 3524 9179 TIME...MOT...LOC 0328Z 249DEG 23KT 3515 9173 44
Local storm report, May 30, 10:29 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1029 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 PM FLASH FLOOD HOT SPRINGS VILLAGE 34.67N 93.00W
05/30/2013 GARLAND AR TRAINED SPOTTER
TWO FEET OF WATER REPORTED ACROSS A NUMBER OF ROADWAYS.
&&
55Local storm report, May 30, 10:34 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1034 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG TULL 34.44N 92.57W
05/30/2013 GRANT AR EMERGENCY MNGR
TREE FELL ONTO A VEHICLE WITH PEOPLE TRAPPED INSIDE THE
VEHICLE.
&&
55Local storm report, May 30, 10:39 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1039 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM FLASH FLOOD 4 NNW SCOTT 34.74N 92.13W
05/30/2013 PULASKI AR AMATEUR RADIO
WATER WAS REPORTED OVER FAULKNER LAKE ROAD.
&&
55Special weather statement, May 30, 10:58 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1058 PM CDT THU MAY 30 2013
ARZ034-045>047-310445-
LONOKE AR-MONROE AR-PRAIRIE AR-WOODRUFF AR-
1058 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WOODRUFF...PRAIRIE...
NORTHWESTERN MONROE AND EXTREME EASTERN LONOKE COUNTIES UNTIL 1145 PM
CDT...
AT 1053 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF
DES ARC TO NEAR HAZEN TO 2 MILES SOUTH OF PARKERS CORNER...AND MOVING
EAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
HAZEN... DE VALLS BLUFF... CLARENDON...
ULM... STUTTGART MUNI ARPT...
ROE... PEPPERS LANDING... PARKERS CORNER...
HALLSVILLE... DOBBS LANDING... ALLENDALE...
TOLLVILLE... SLOVAK... KEEVIL...
FAIRMOUNT... DAGMAR WMA... COTTON PLANT...
CHILDERS...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 192 AND 213.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3501 9124 3478 9123 3456 9141 3460 9177
3478 9159 3495 9161
TIME...MOT...LOC 0358Z 273DEG 15KT 3493 9153 3479 9153
3462 9168
44Local storm report, May 30, 11:00 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1100 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG CADDO GAP 34.40N 93.62W
05/30/2013 MONTGOMERY AR CO-OP OBSERVER
NUMEROUS TREES DOWN IN CADDO GAP.
&&
58The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:07 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Montgomery, Saline | 38 min |
| May 30, 7:14 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 46 min |
| May 30, 7:25 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Saline, Yell | 50 min |
| May 30, 7:28 PM CDT | Special Weather Statement | LZK | Faulkner | 47 min |
| May 30, 7:30 PM CDT | Flash Flood Warning | LZK | Garland, Montgomery, Perry, Pike, Polk, Scott and 1 more | 3 hr |
| May 30, 7:45 PM CDT | Tornado Warning | LZK | Perry, Pulaski, Saline | 30 min |
| May 30, 7:48 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Saline | 42 min |
| May 30, 7:56 PM CDT | Tornado Warning | LZK | Pulaski, Saline | 34 min |
| May 30, 8:00 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring | 45 min |
| May 30, 8:01 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott, Yell | 44 min |
| May 30, 8:10 PM CDT | Flash Flood Warning | LZK | Garland, Hot Spring, Montgomery, Perry, Saline | 3 hr |
| May 30, 8:13 PM CDT | Tornado Warning | LZK | Faulkner, Perry, Pulaski, Saline | 47 min |
| May 30, 8:20 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, White | 40 min |
| May 30, 8:24 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski, Saline | 51 min |
| May 30, 8:30 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Grant, Hot Spring, Pulaski, Saline | 60 min |
| May 30, 8:40 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring | 35 min |
| May 30, 8:44 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Grant, Hot Spring | 61 min |
| May 30, 8:45 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery | 45 min |
| May 30, 8:55 PM CDT | Flash Flood Warning | LZK | Faulkner, Garland, Grant, Hot Spring, Pulaski, Saline | 3 hr |
| May 30, 9:11 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski | 64 min |
| May 30, 9:13 PM CDT | Tornado Warning | LZK | Faulkner, Lonoke, Pulaski | 47 min |
| May 30, 9:33 PM CDT | Flash Flood Warning | LZK | Lonoke, Prairie, Pulaski, White | 3 hr |
| May 30, 9:38 PM CDT | Tornado Warning | LZK | Grant, Saline | 52 min |
| May 30, 9:41 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White | 49 min |
| May 30, 10:15 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski, Saline | 45 min |
| May 30, 10:21 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, Woodruff | 39 min |
| May 30, 10:27 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski | 48 min |
| May 30, 10:28 PM CDT | Special Weather Statement | LZK | White | 47 min |
| May 30, 10:34 PM CDT | Flash Flood Warning | LZK | Faulkner, Garland, Hot Spring, Montgomery, Perry, Pike and 5 more | 4 hr |
| May 30, 10:40 PM CDT | River Flood Warning | LZK | Saline | 36 hr |
| May 30, 10:41 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 49 min |
| May 30, 10:50 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope | 40 min |
| May 30, 10:56 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 49 min |
| May 30, 10:58 PM CDT | Special Weather Statement | LZK | Prairie | 47 min |
| May 30, 11:25 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott, Yell | 50 min |
| May 30, 11:47 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie | 43 min |
| May 30, 11:50 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, White | 40 min |
| May 30, 11:51 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 39 min |
| May 30, 11:52 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion, Newton | 53 min |
| May 31, 12:09 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White | 36 min |
| May 31, 12:14 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott, Yell | 61 min |
| May 31, 12:27 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, White | 48 min |
| May 31, 12:29 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Woodruff | 31 min |
| May 31, 1:24 AM CDT | Special Weather Statement | LZK | Cleburne | 46 min |
| May 31, 1:48 AM CDT | Special Weather Statement | LZK | Van Buren | 47 min |
| May 31, 1:58 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 47 min |
| May 31, 2:03 AM CDT | Flash Flood Warning | LZK | Hot Spring | 6 hr |
| May 31, 2:30 AM CDT | Flash Flood Warning | LZK | Clark, Garland, Hot Spring, Logan, Montgomery, Perry and 4 more | 3 hr |
| May 31, 2:45 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 45 min |
| May 31, 3:17 AM CDT | Flash Flood Warning | LZK | Baxter, Cleburne, Izard, Pope, Searcy, Stone and 1 more | 5 hr |
| May 31, 3:27 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery | 63 min |
| May 31, 3:38 AM CDT | Flash Flood Warning | LZK | Cleburne, Independence, Izard, Jackson, Stone, White and 1 more | 5 hr |
| May 31, 3:42 AM CDT | Special Weather Statement | LZK | Independence | 43 min |
| May 31, 3:58 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Montgomery, Saline | 62 min |
| May 31, 4:02 AM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White, Woodruff | 43 min |
| May 31, 6:19 AM CDT | River Flood Warning | LZK | Yell | 28 hr |
| May 31, 10:16 AM CDT | River Flood Advisory | LZK | Clark, Hot Spring | 26 hr |
| May 31, 12:33 PM CDT | River Flood Warning | LZK | White, Woodruff | 15 days |
Nearby
Tornado Warnings in Arkansas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.